Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Jacquet modules of strongly positive representations of the metaplectic group $ \widetilde{Sp(n)}$


Author: Ivan Matić
Journal: Trans. Amer. Math. Soc. 365 (2013), 2755-2778
MSC (2010): Primary 22E35; Secondary 22E50
DOI: https://doi.org/10.1090/S0002-9947-2012-05725-4
Published electronically: September 19, 2012
MathSciNet review: 3020114
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Strongly positive discrete series represent a particularly important class of irreducible square-integrable representations of $ p$-adic groups. Indeed, these representations are used as basic building blocks in known constructions of general discrete series. In this paper, we explicitly describe Jacquet modules of strongly positive discrete series. The obtained description of Jacquet modules, which relies on the classification of strongly positive discrete series given in our earlier paper on metaplectic groups, is valid in both the classical and the metaplectic cases. We expect that our results, besides being interesting by themselves, should be relevant to some potential applications in the theory of automorphic forms, where both representations of metaplectic groups and the structure of Jacquet modules play an important part.


References [Enhancements On Off] (What's this?)

  • 1. I. N. Bernstein and A. V. Zelevinsky, Induced representations of reductive p-adic groups. I, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 441-472. MR 0579172 (58:28310)
  • 2. J. Bernstein, Draft of: Representations of p-adic groups., Lectures at Harvard University, 1992, written by Karl E. Rumelhart.
  • 3. W. Casselman, Introduction to the theory of admissible representations of p-adic reductive groups, preprint, avaliable at http://www.math.ubc.ca/| |cass/research/pdf/p-adic-book.pdf.
  • 4. Marcela Hanzer and Goran Muić, On an algebraic approach to the Zelevinsky classification for classical $ p$-adic groups, J. Algebra 320 (2008), no. 8, 3206-3231. MR 2450724
  • 5. -, Parabolic induction and Jacquet functors for metaplectic groups, J. Algebra 323 (2010), no. 1, 241-260. MR 2564837
  • 6. -, Rank one reducibility for metaplectic groups via theta correspondence, Canad. J. Math. 63 (2011), no. 3, 591-615. MR 2828534
  • 7. Chris Jantzen, Jacquet modules of $ p$-adic general linear groups, Represent. Theory 11 (2007), 45-83. MR 2306606 (2008g:22023)
  • 8. Stephen S. Kudla, On the local theta-correspondence, Invent. Math. 83 (1986), no. 2, 229-255. MR 818351 (87e:22037)
  • 9. -, Notes on the local theta correspondence (lectures at the European School in Group Theory),(1996).
  • 10. Ivan Matić, Strongly positive representations of metaplectic groups, J. Algebra 334 (2011), 255-274. MR 2787663
  • 11. Colette Mœglin, Sur la classification des séries discrètes des groupes classiques $ p$-adiques: paramètres de Langlands et exhaustivité, J. Eur. Math. Soc. (JEMS) 4 (2002), no. 2, 143-200. MR 1913095 (2003g:22021)
  • 12. Colette Mœglin and Marko Tadić, Construction of discrete series for classical $ p$-adic groups, J. Amer. Math. Soc. 15 (2002), no. 3, 715-786. MR 1896238 (2003g:22020)
  • 13. Goran Muić, Composition series of generalized principal series; the case of strongly positive discrete series, Israel J. Math. 140 (2004), 157-202. MR 2054843 (2005e:22018)
  • 14. -, On the non-unitary unramified dual for classical $ p$-adic groups, Trans. Amer. Math. Soc. 358 (2006), no. 10, 4653-4687. MR 2231392 (2007j:22029)
  • 15. -, A geometric construction of intertwining operators for reductive $ p$-adic groups, Manuscripta Math. 125 (2008), no. 2, 241-272. MR 2373084
  • 16. R. Ranga Rao, On some explicit formulas in the theory of Weil representation, Pacific J. Math. 157 (1993), no. 2, 335-371. MR 1197062 (94a:22037)
  • 17. Allan J. Silberger, Special representations of reductive $ p$-adic groups are not integrable, Ann. of Math. (2) 111 (1980), no. 3, 571-587. MR 577138 (82k:22015)
  • 18. Marko Tadić, Structure arising from induction and Jacquet modules of representations of classical $ p$-adic groups, J. Algebra 177 (1995), no. 1, 1-33. MR 1356358 (97b:22023)
  • 19. -, On reducibility of parabolic induction, Israel J. Math. 107 (1998), 29-91. MR 1658535 (2001d:22012)
  • 20. -, On regular square integrable representations of $ p$-adic groups, Amer. J. Math. 120 (1998), no. 1, 159-210. MR 1600280 (99h:22026)
  • 21. A. V. Zelevinsky, Induced representations of reductive p-adic groups. II. On irreducible representations of $ GL(n)$, Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 2, 165-210. MR 584084 (83g:22012)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 22E35, 22E50

Retrieve articles in all journals with MSC (2010): 22E35, 22E50


Additional Information

Ivan Matić
Affiliation: Department of Mathematics, University of Osijek, Trg Ljudevita Gaja 6, Osijek, Croatia
Email: imatic@mathos.hr

DOI: https://doi.org/10.1090/S0002-9947-2012-05725-4
Keywords: Strongly positive discrete series, classical $p$-adic groups, metaplectic groups, Jacquet modules
Received by editor(s): February 14, 2011
Received by editor(s) in revised form: September 29, 2011
Published electronically: September 19, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society